# SDR 97ZZZX2069

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10GM
- Make and model: Cessna T210F
- Aircraft serial: T2100151
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 12700341
- Condition: Intermittent
- Location: Nlg Safety
- Part time: 4,600 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES TO SAFETY SWITCH CHAFED AND WORN INTERNALLY; ALLOWED GEAR TO RETRACT WITHOUT SWITCH BEING OPERATED.  CAUSED NOSE GEAR TO RETRACT WITH INSUFFICIENT STRUT CHARGE.  GEAR WOULD NOT EXTEND FOR LANDING.
